Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An inverse spectral problem for Sturm-Liouville operators with discontinuous coefficients


Author: Robert Carlson
Journal: Proc. Amer. Math. Soc. 120 (1994), 475-484
MSC: Primary 34A55; Secondary 34B24, 34L40
MathSciNet review: 1197532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For generic Sturm-Liouville problems with piecewise constant leading coefficients, the leading coefficient can be determined up to a finite ambiguity from the eigenvalues of the problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A55, 34B24, 34L40

Retrieve articles in all journals with MSC: 34A55, 34B24, 34L40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1197532-5
PII: S 0002-9939(1994)1197532-5
Article copyright: © Copyright 1994 American Mathematical Society